# SDR BB07091

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 79,371 hours, 30,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL LIGHT AT ROW 33L INOPERATIVE.  REPLACED WIRE HARNESS TO LIGHT ASSEMBLY.  NO FURTHER FAULTS.
